# SDR CALA2017033100768

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 60,337 hours, 24,840 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0542
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT 6000 FT, CABIN PRESSURE LIGHT ON ECAM. AT 8000 FT, CREW RECEIVED A MASTER CABIN PRESSURE LIGHT.  UNABL E TO CONTROL THE PRESSURIZATION AS CABIN CLIMBED.  NEVER ASSENDED ABOVE 10000 FEET.   TROUBLESHOT IAW TSM 21-31-00-810-831-A, AND FOUND A CPC1 FAULTING.  REPLACED CPC1 IAW AMM 21-31-34-400-001-A. OPS TESTED IAW AMM 21-31-00-710-002 -A, BOTH SYSTEMS 1 AND 2 CHECKED OK.   SYSTEM OK FOR SERVICE.
